When you are suffering from depression then the only decent thing to do is to take an antidepressant that your shrink prescribes to you. Please keep in mind that not all antidepressants are going to help you, some of them may harm your health one way or the other. Many men are complaining about the fact that various antidepressants and awful side-effects concerning erection and ED in general. Every fifth man in the States is suffering from depression and half of them are truly seeking a necessary treatment for it. As soon as you will realize how antidepressant affects your sex life and erection then you will manage to deal with side-effects and avoid it on the highest level that is possible.

Which kind of antidepressants can ruin your sex-drive?

There is certain kind of pills that bring you erectile dysfunction and other similar issues, regardless of your total health and your age at all.

• citalopram (Celexa)
• fluoxetine (Prozac)
• escitalopram (Lexapro)

These particular drugs can be taken in order to avoid and treat depression but at the same time, they have a dreadful impact on your health and your erection dysfunction in general.
When you are taking bupropion (Wellbutrin) then you are decreasing the risk of possible erection problems. But the main thing that you ought to keep in mind is that erectile dysfunction can be caused by various kinds of antidepressants, especially when they were bought over the counter.

Why this kind of pills can lead to ED in your life?

Well, the main reason why these drugs lead to ED is because this pills usually increase the certain level of serotonin in your body system. When you are taking this drug you usually feel very calm and therefore you do not feel anxiety at all.
As soon as you have taken certain kind of antidepressants then you will see that your libido has been noticeably lowered and therefore your body do not respond to any kind of sexual stimulation at all. When you are calm and very relaxed you can not get any kind of sex drive and your erection is probably not going to occur at all.
There are certain kinds of side-effects that you can have after antidepressants:

– you may gain a lot of weight, and you will have a lot of excessive weight, that may damage your heart and your blood vessels in general,
– some men and women can experience nausea and even slight dizziness after this particular medications.

Summing up we can say that all of the side-effects are very individual and there is no chance for you to foresee how your body will react to a certain antidepressant. As soon as you will discover that you have gained weight after taking antidepressants you will feel totally insecure and therefore you will not have any interest in sex at all.
In case one of the side-effect in ED then tell your doctor about it and go off the drug in case he will say that it is okay.
We want you to remember that in case you are not taking antidepressants anymore you can take Viagra for men and get an erection in an hour after it. This drug will help you to have the great sex drive and participate in sexual intercourse on the best level that is possible.


 

Related Health topics: